Biminimal Legendrian surfaces in 5-dimensional Sasakian space forms

Volume 108 / 2007

Toru Sasahara Colloquium Mathematicum 108 (2007), 297-304 MSC: Primary 53C42; Secondary 53B25. DOI: 10.4064/cm108-2-11


We classify nonminimal biminimal Legendrian surfaces in $5$-dimensional Sasakian space forms.


  • Toru SasaharaDepartment of Mathematics
    Oita National College of Technology
    1666 Maki
    Oita, 870-0150, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image